# SDR 2004000012

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 106,452 hours, 19,913 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Floor Panel
- Condition: Overheated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: J, A

## Discrepancy

EXCESSIVE HEAT COMING FROM FLOOR AND WALL FORWARD AND AFT OF L-2 DOOR.  TROUBLESHOOTING AS OF 10/5/04.
